Special Lagrangian cones with higher genus links

Mark Haskins, Nikolaos Kapouleas

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

For every odd natural number g=2d+1 we prove the existence of a countably infinite family of special Lagrangian cones in ℂ3 over a closed Riemann surface of genus g, using a geometric PDE gluing method.

Original languageEnglish
Pages (from-to)223-294
Number of pages72
JournalInventiones Mathematicae
Volume167
Issue number2
Early online date15 Nov 2006
DOIs
Publication statusPublished - 1 Feb 2007

ASJC Scopus subject areas

  • Mathematics(all)

Cite this